Some vector valued multiplier difference double sequence spaces in 2-normed spaces defined by Orlicz functions

Vakeel A. Khan, Sabiha Tabassum

Abstract


In this paper, we study certain new difference double sequence spaces using an Orlicz function, a bounded sequence of positive real numbers and a sequence in 2-normed space and we give some relations related to these sequence spaces.

Full Text: PDF

How to Cite this Article:

Vakeel A. Khan, Sabiha Tabassum, Some vector valued multiplier difference double sequence spaces in 2-normed spaces defined by Orlicz functions, Journal of Mathematical and Computational Science, Vol 1, No 1 (2011), 126-139

Copyright © 2011 Vakeel A. Khan, Sabiha Tabassum. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS